# SDR UALA2012081704579

- Difficulty date: August 17, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 47,590 hours, 12,547 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1572 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSLAGE SKIN DENTED BELOW SPLICE BS 1572 S26L.  DENT FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01.  HFEC ACCOMPLISHED AND NO CRACK INDICATIONS.  OK FOR SERVICE.  REMOVED DAMAGE.  HFEC, NO CRACK.  MFG AND INSTALLED REPAIR IAW SRM (REPAIR 12).
